Aniexty is been bad for me at moment since I lost my dad 3 years ago. I suffer with Eczema Psoriasis Dry Skin on my face. Usually around my nose and my eyebrow line plus above my top lip just below my nose. I’m using epimax shower cream but need something more. It mainly accures when my beard starts coming back through. This makes me feel depressed and how I look. My face becomes red and look ill then the aniexty kicks in. I never had aniexty before my dad died and its playing on my mind and fed up of it. I need a suggestion or some form of cream. It’s affecting my life quite abit now making me worse than i already feel after my dad died.
Hi, you need to see your GP to discuss your anxiety and your skin, they will help with both problems, otherwise go and see your local pharmacist, they will advice about your skin, take care Jude xx
Already done that. Need try something new. Thank you x
Have you ever tried eumovate cream? I’m sure you probably have. I’ve not had to use it myself but a friend had bad eczema and it was the only thing that seemed to help it.
Also Manuka honey is meant to be good for the skin. It’s expensive but you can buy soaps and that in Holland and Barrett.
I know you said you have tried your GP, but have you thought about asking your GP to refer you to a dermatologist. I also wonder if councilling might be an option, if you have help with your anxiety with losing your dad, it could help your depression with in turn could help your eczema flare up.
Take Care, Debbie x
Thank you nic for suggesting cream ill look it up. Hope your ok x
That’s ok. I don’t know if it’s prescribed or not but you may be able to ask the doctor for some if it is.
I’m nearly 10 weeks into losing my mum. Anxiety is awful but doesn’t affect my skin. Just panics and shaking a lot.
I hope you’re ok and I hope you find something that helps
Try this Ward 1979
Thank you. Im here if you want to talk anytime about anything or ya mum. It’s good to open up. Here always x
Thank you for your suggestion I will be buying it.
Finding today hard. Everyday is hard I suppose. Here for you too anytime. Thank you x
Hopefully it helps, nothing worse than something affecting how you look really knocks your confidence.